It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-18-2008, 08:50 PM   #1
Newbie
(female)
 
Join Date: Nov 2008
Location: WV
Posts: 7
alice12345 HB User
pregnant????

i have had 3 injections on depo, when me and my boyfriend have sex its unprotected and he doesn't pull out, lately ive been feeling very sick to my stomach, and my breasts have been a little tender, could i be pregnant or is it just the side effects of depo???

 
Old 11-20-2008, 03:40 AM   #2
Senior Member
(female)
 
Join Date: Oct 2007
Location: usa
Posts: 204
mommyx5 HB User
Re: pregnant????

I would say side effect. I had the same thing happen to me.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
if im pregnant can i leave???? amber912 Relationship Health 16 05-22-2007 07:52 AM
is it normal to feel so resentfull when everyone around you is pregnant! scoobylou22 Trying to Conceive (TTC) 26 04-18-2007 01:12 PM
Should I get pregnant? Thes Multiple Sclerosis 2 01-11-2007 01:17 PM
miscarriage/pregnant? larissa2005 Pregnancy-Teen 2 10-19-2005 05:05 PM
Pregnant with no symptoms angiedaw Trying to Conceive (TTC) 2 04-08-2005 08:57 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!